Top 10 Pain Relief Tablets – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

500 Count Pack of 1, 500 mg, Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets

#ad
Amazon Basic Care #ad - Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Amazon basic care extra strength pain relief, muscular aches, backache, toothache, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, Acetaminophen Caplets, minor pain of arthritis, and premenstrual and menstrual cramps also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 inches
Length3.06 inches
Weight0.7 pounds
Width3.06 inches
Part NumberSB-123

2. Amazon Basic Care

#ad

Arthritis Pain, Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, 400 Count

#ad
Amazon Basic Care #ad - This product is a pain reliever and fever reducer for adults. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, the common cold, headache, premenstrual and menstrual cramps, backache, toothache.

Under 18 years of age, ask a doctor. This product is gluten free. Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin.

Push & turn cap: the container has a child-resistant cap. Effective for minor arthritis pain. Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

3. MagniLife

#ad

125 Tablets, MagniLife Leg & Back Pain Relief, Naturally Soothe Burning, Fast-Acting Sciatica Pain Relief, Tingling and Stabbing Pains

#ad
MagniLife #ad - Get relief today with this pain reliever developed to specifically target pain symptoms in the lower back, buttocks and legs and sciatica symptoms. Start your journey to a healthy lifestyle today! All of our products are developed and manufactured in our state-of-the art facilities. A safe option for someone who is currently taking medication or wants to avoid medicines that can be harsh on the body.

All-natural ingredients - naturally derived blend soothes aching, colocynthis and cudweed. Made with highly qualified formulators to ensure excellence in quality and consistency, we ensure top quality products and are dedicated to providing products that help to improve quality of life. Leg & back pain relief are fast dissolving tablets to help ease burning, tingling and stabbing pains in your lower body. Trusted brand with you in mind - magnilife has been a trusted business for over 20 years. Our quick dissolve tablets contain active ingredients to help deliver fast-acting, sweet and chili peppers, uncomfortable pain in legs and back with magnesium, serious relief when you need it most.

Symptomatic or preventative - our quick-dissolve tablets may be used to treat pain immediately or to prevent symptoms and have no known side effects so you can take them 2 to 3 times a day and go back to business as usual. Natural pain relief - constant pain in your lower body can be distracting and debilitating. Safe, plant-derived blend - a great benefit of our tablets is they can be taken with other OTC or prescription medications.
BrandMagniLife #ad
ManufacturerMagni Co. #ad
Weight0.11 Pounds
Part NumberSRT-247
ModelSRT-247

4. Hyland's

#ad

Hyland's Natural Pain Relief for Neck Back Shoulder Muscle and Joint Tablets, 100 Count

#ad
Hyland's #ad - No acetaminophen. No ibuprofen. Pain relief: homeopathic pain relief for neck, back, shoulder, muscle and joints. Tough on pain: natural active ingredients.
BrandHyland's #ad
ManufacturerHyland's Inc #ad
Height4 Inches
Length1.38 Inches
Weight0.09 Pounds
Width2.75 Inches
Part NumberHYPAIN-T100

5. Boiron

#ad

Boiron Arnicare, 60 Tablets, Homeopathic Medicine for Pain Relief

#ad
Boiron #ad - Since 1932, the boiron family has been committed to providing quality medicines. As world leader in homeopathy, our passion is your health. These quick-dissolving tablets do not cause drowsiness or interact with other medications. Arnica is trusted by professional athletes to soothe sore muscles, by prominent cosmetic surgeons to relieve post-procedure pain, and today, and by savvy moms to treat playground bumps and bruises.

Arnica montana or mountain daisy has been used for centuries as a natural pain reliever, it’s one of the most popular homeopathic medicines in the world. Before pain gets in your way, swelling, and discoloration from bruises. Arnicare tablets help to relieve widespread pain relief for the whole body and may be combined with Arnicare Gel, treat it naturally at the first sign with Arnicare and feel better faster.

Our promise is your satisfaction. Arnicare tablets work naturally with your body, and there’s no risk of overdose, no contraindications, no known drug interactions, and a very low risk of side effects when used as directed. At boiron, we believe there’s more than one way to feel better. Arnicare helps to relieve muscle pain and stiffness and to reduce pain, Cream or Ointment. Arnicare tablet's natural active ingredients help to relieve muscle pain and stiffness, swelling from injuries and discoloration from bruising.
BrandBoiron #ad
ManufacturerBoiron #ad
Height3.9 Inches
Length1.2 Inches
Weight0.1 Pounds
Width3 Inches
Part NumberABO-089
ModelABO-089

6. Boiron

#ad

120 Count 2 Pack of 60, Boiron Arnicare Tablets for Pain Relief from Muscle Pain, Joint Soreness, Swelling from Injury or Bruises

#ad
Boiron #ad - Melt away tablets dissolve quickly under the tongue without water, chewing, or swallowing pills. Contains the single active ingredient Arnica Montana, a mountain Daisy. Relieves muscle pain, and bruises, swelling from injuries, stiffness, which does not cause drowsiness or interact with other medications. Arnicare tablets provide general pain relief and can be used with Boiron Arnicare Gel, cream, or ointment for spot treatment. No known interaction with other medications or supplements, no known side effects, non-drowsy, and won't mask symptoms of a more serious condition.
BrandBoiron #ad
ManufacturerAmazonUs/BOIB7 #ad
Height2.4 Inches
Length3 Inches
Weight0.13 Pounds
Width4 Inches

7. Boiron

#ad

60 Count, Joint Soreness, Boiron Arnicare Arthritis Tablets for Arthritis Pain Relief, and Rheumatic Pain

#ad
Boiron #ad - Since 1932, our passion is your health. Arnica is trusted by professional athletes to soothe sore muscles, and today, by prominent cosmetic surgeons to relieve post-procedure pain, and by savvy moms to treat playground bumps and bruises. Before pain gets in your way, treat it naturally at the first sign with Arnicare and feel better faster.

As world leader in homeopathy, we believe there’s more than one way to feel better. Arnicare arthritis tablets work naturally with your body, no known drug interactions, and there’s no risk of overdose, no contraindications, and a very low risk of side effects when used as directed. Our promise is your satisfaction. Arnicare arthritis's natural active ingredients help to relieve pain from stiff and inflamed joints, as well as wrist, minor aches and pains associated with arthritis, finger joint and rheumatic pain.

Arnica montana or mountain daisy has been used for centuries as a natural pain reliever, it’s one of the most popular homeopathic medicines in the world. Arnicare arthritis tablets are the perfect solution for those suffering from arthritis pain, specifically from stiff and swollen joints and flare-ups caused by changes in weather. Arnicare arthritis comes in a quick-dissolving tablet form. At boiron, the boiron family has been committed to providing quality medicines.
BrandBoiron #ad
ManufacturerBoiron #ad
Height1.25 Inches
Length4 Inches
Weight0.05 Pounds
Width3 Inches
Part NumberNDC0220-9044-04

8. Advil Respiratory

#ad

50 Count, Phenylephrine, Fever Reducer with Ibuprofen, Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, HCl & Chlorpheniramine Maleate 4 mg

#ad
Advil Respiratory #ad - Allergy and pain medicine for adults and children 12 years of age and older. Coated advil allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it.

200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache. Phenylephrine hcl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief. One package of 50 coated tablets of advil allergy and Congestion Relief Tablets, Fever Reducer and Allergy Relief with Ibuprofen, Pain Reliever, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730196017
Model305730196017

9. Rite Aid

#ad

Aspirin 250mg, Caffeine 65mg – 100 Count Caplets | Pain Reliever/Fever Reducer | NSAID Anti-Inflammatory | Migraine Relief Products, Acetaminophen 250mg, Rite Aid Extra Strength Pain Reliever

#ad
Rite Aid #ad - Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Extra strength: rite aid extra strength pain reliever acetaminophen 250mg, migraines, Aspirin 250mg, & Caffeine 65mg is specifically formulated to relieve pain, tension headaches.

Rite aid extra strength Pain Reliever contains a little less caffeine than as in a cup of coffee. Ibuprofen-free: each caplet contains 250 mg of pain relieving, plus 250 mg acetaminophen, fever reducing aspirin, plus 65 mg caffeine. Contains caffeine: caffeine has been proven to help with migraines and tension headaches by opening the constricted blood vessels in your brain. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.

Easy-to-swallow coated tablet: rite aid acetaminophen/Aspirin/Caffeine Pain Reliever comes in a coated tablet design that makes them easy to swallow. This migraine relief medication is the perfect choice for those with sensitivities or allergies to ibuprofen. You’ll get relief from your worst pain, migraine, or tension headaches with these tablets. Compare rite aid to the active ingredients in the leading national brand.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.22 Pounds
Part Number011822317283

10. Advil

#ad

300 Coated Tablets, Backache, Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - One bottle of 300 advil pain reliever and fever reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief.

Advil ibuprofen pain reliever and fever reducer for adults provides powerful relief, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Headache medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, back pain medicine, as well as relief of muscle aches or aches and pains from the common cold. Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older. Coated advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height5 Inches
Length2.5 Inches
Weight0.43 Pounds
Width2.5 Inches
Part NumberNo Model
Model305730154987